ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

On Set of All Maximum Independent Sets of Bipartite Graph

Minasyan, V. G. (2013) On Set of All Maximum Independent Sets of Bipartite Graph. ՀՀ ԳԱԱ Զեկույցներ, 113 (1). pp. 37-47. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
386Kb

Abstract

It is shown that the set of all maximum independent sets of bipartite graph is a distributive lattice, which allows to view the problem of generating the maximum independent sets of bipartite graph in a new aspect, namely, to find not all, but only the join-irreducible maximum independent sets. Also an algorithm providing these sets is presented, the complexity of which doesn’t exceed the complexity of the best algorithm providing just one maximum independent set. Ցույց է տրվում, որ երկկողմանի գրաֆի մաքսիմալ անկախ բազմությունների բազմությունը բաշխական կավար է, ինչը թույլ է տալիս երկկողմանի գրաֆի մաքսիմալ անկախ բազմությունների գեներացման խնդիրը դիտել որոշակիորեն նոր 47 ասպեկտում, այն է՝ գտնել ոչ թե բոլոր, այլ միայն միավորմամբ անբաղադրելի մաքսիմալ անկախ բազմությունները։ Նաև ներկայացվում է այդ բազմությունները տրամադրող ալգորիթմ, որի բարդությունը ավելին չէ, քան միայն մեկ մաքսիմալ անկախ բազմություն տրամադրող լավագույն ալգորիթմի բարդությունը։ Показано, что множество всех максимальных независимых множеств двудольного графа есть дистрибутивная решетка, что позволяет рассматривать задачу генерации максимальных независимых множеств двудольного графа в некотором новом аспекте, а именно, найти не все, а только неразложимые в объединение максимальные независимые множества. Также приведен алгоритм, предоставляющий эти множества, сложность которого не больше сложности наилучшего алгоритма, предоставляющего только одно максимальное независимое множество.

Item Type:Article
Additional Information:Երկկողմանի գրաֆի բոլոր մաքսիմալ անկախ բազմությունների բազմության մասին / Վ. Գ. Մինասյան։ О множестве всех максимальных независимых множеств двудольного графа / В. Минасян.
Uncontrolled Keywords:bipartite graph, maximum independent set, generation problem, distributive lattice, algorithm, complexity.
Subjects:Q Science > QA Mathematics
ID Code:6105
Deposited By:NAS Reports
Deposited On:14 Jun 2013 12:09
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page